# SDR COMA0660471

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N591CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 26,430 hours, 23,720 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Part number: 6229815704
- Part serial: 1565
- Condition: Faulty
- Location: Cockpit
- Part time: 13,915 hours, 11,338 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 4982 - DURING CLIMBOUT OF MCO ENCOUNTERED OSCILLATION IN THE RUDDER, FLIGHT RETURNED TO THE FIELD.  REPLACED THE NR 1 FLIGHT CONTROL COMPUTER.
